MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 LAKE REGION 0.027" PTFE GUIDEWIRE; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP

ABIOMED, INC. - 1220648 LAKE REGION 0.027" PTFE GUIDEWIRE; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Catalog Number 0052-3018
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Advance (2920)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A4 is unknown.The impella device was not received from the customer, therefore, investigation of the device was not possible.Should the device or any new information be received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported that a patient implanted with an impella rp flex experienced loss of flows.The pump was explanted and the patient was in stable condition.
 
Additional Manufacturer Narrative
D4 updated/corrected with the investigated product having been changed.A150206 removed from h6.Investigation summary: difficult to advance: based on the clinical details provided, the difficulty to access the pa was a result of a new tricuspid clip that was placed.Therefore, the cause of the difficult to advance was determined to most likely be due to patient condition.Major bleed: the cause of the injury was not determined due to insufficient clinical details.

Brand Name
LAKE REGION 0.027" PTFE GUIDEWIRE
Common Device Name
TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24067204
Report Number1220648-2026-00701
Device Sequence Number15790443
Product Code OZD
UDI-Device Identifier04260113630327
UDI-Public(01)04260113630327(11)241019(10)8854003
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0052-3018
Device Lot Number8854003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite